# SDR SWAA112561

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 51,264 hours, 42,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT WING NR 2 SLAT SKIN CORRODED.  REPAIRED SKIN PER SRM.
